Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 12 > An Elementary Proof of Fermat-Wiles Theorem and...
< Back to Volume

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Download PDF

Abstract:

Removed due to plagiarism

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 12)
Pages:
4-9
DOI:
10.18052/www.scipress.com/BSMaSS.12.4
Citation:
"An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture", The Bulletin of Society for Mathematical Services and Standards, Vol. 12, pp. 4-9, 2014
Online since:
Dec 2014
Export:
Distribution: